i am 32 years old.i am on effexor,ritalin,rivotrol,solian & zopiclone.every day i feel dizzy and on edge especially when driving a car or when i study.i have been on ritalin for 19 years and the others about 10 years.im very weak and get terrible pressure in my head and pulling muscles in my eyes.my psychiatrist told me that my meds cant cause pulling muscles or pressure in head.i have had a cat scan and nothing wrong.its a migrainne type feeling in my head.please can someone help me.if you are against medication please dont bother because i have lots of psychiatric problems even before i was on medication.thank you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?